# SDR C77A2018111300001

- Difficulty date: November 13, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N216NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000513
- Aircraft time: 8,800 hours, 5,713 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17091883005
- Condition: Punctured
- Location: Frames 89-90
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 216NN WAS AOG IN LAX DUE TO THE DISCOVERY OF PUNCTURE DAMAGE ON THE CENTER FUSELAGE III LOWER SKIN PANEL,
P/N 170-91883-005, BETWEEN FR89/FR90 AND STGR25R/STGR29R. THE DAMAGE CONSISTED OF A DENT AND PUNCTURE THAT ARE
LOCATED BETWEEN FR89/FR90 AND STGR27R/STGR28R, A DENT THAT IS LOCATED BETWEEN FR89/FR90 AND STGR25R/STGR27R,
AND SCRATCH DAMAGE THAT IS LOCATED BETWEEN FR89/FR90 AND STGR25R/STGR29R (REF ETD2018-170-113706-B, FIGURES 1-3).
THE DAMAGE HAS THE FOLLOWING APPROXIMATE DIMENSIONS:
? STGR27R/STGR28R DENT: 4.75 INCHES X 2.0 INCHES WITH A MAXIMUM DEPTH OF 0.153 INCH.
? STGR27R/STGR28R PUNCTURE: 0.375 INCH X 0.250 INCH.
? STGR25R/STGR27R DENT: 1.0 INCH X 0.75 INCH WITH A MAXIMUM DEPTH OF 0.052 INCH.
? STGR25R/STGR29R SCRATCH: 12.0 INCHES IN LENGTH.
APU DRAIN TUBE FAIRING, P/N 170-98011-401/403, APU DRAIN TUBE, P/N 170-97486-403, DRAIN BRACKET, P/N 170-65374-003,
DRAIN BRACKET, P/N 170-65374-004, AND REAR FUSELAGE APU DRAIN TUBE ASSY, P/N 170-60163-401, WERE ALL DAMAGED AND WILL
BE REPLACED. TUBE BRACKET, P/N 170-65376-403, WAS ALSO MINORLY DAMAGED BUT WILL BE REPAIRED BY RECONTOURING AND NDT
INSPECTION DUE TO UNAVAILABILITY OF A REPLACEMENT PART. COMPASS REQUESTED AND RECEIVED RELIEF IN THE FORM OF
ETD2018-170-113706-B TO ALLOW FOR A 2FC UNPRESSURIZED FERRY SO THAT THE AIRCRAFT COULD BE REPOSITIONED TO MZJ FOR
ACCOMPLISHMENT OF THE PERMANENT REPAIR (REF EA E175-53-1022). THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH
A PERMANENT REPAIR OF THE DAMAGE ON THE ON CENTER FUSELAGE III LOWER SKIN PANEL, BY CUTOUT AND INSTALLATION OF AN EXTERNAL
REPAIR DOUBLER WITH A FILLER. BECAUSE THE CENTER FUSELAGE III LOWER SKIN PANEL IS A PSE AND FCS, ACCOMPLISHMENT OF THIS EO
HAS BEEN CLASSIFIED BY COMPASS ENGINEERING AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION. EO E175-53MR-391.1 WILL BE ISSUED
TO ACCOMPLISH FOLLOW UP INSPECTIONS: [REF ETD2018-170-118737, EXTERNAL HFEC, INTERVAL OF 19,400 FC. THIS IS AN ADDITIONAL
AND SPECIFIC INSPECTION REQUIREMENT. IT REPRESENTS THE REPAIR AIRWORTHINESS LIMITATION, HOWEVER, IT DOES NOT DISMISS ANY OTHER
EXISTING MAINTENANCE TASK. THRESHOLD IS COUNTED SINCE THE REPAIR ACCOMPLISHMENT]. THIS EO WILL BE ACCOMPLISHED ON WORK ORDER 2551286.
